RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, Pages 346–358 (Mi mz11019)  

This article is cited in 2 scientific papers (total in 2 papers)

Probabilistic Models of the Dynamics of the Growth of Cells under Contact Inhibition

Ya. I. Belopol'skaya

St. Petersburg State University of Architecture and Civil Engineering

Abstract: We construct a probabilistic representation for the generalized solution of the Cauchy problem for the system of strongly coupled nonlinear parabolic equations describing the growth of cells under contact inhibition.

Keywords: stochastic flow, diffusion process, system of nonlinear parabolic equations, generalized solution of the Cauchy problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01453-а


DOI: https://doi.org/10.4213/mzm11019

Full text: PDF file (485 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:3, 406–416

Bibliographic databases:

UDC: 519.21
Received: 23.11.2015
Revised: 27.03.2016

Citation: Ya. I. Belopol'skaya, “Probabilistic Models of the Dynamics of the Growth of Cells under Contact Inhibition”, Mat. Zametki, 101:3 (2017), 346–358; Math. Notes, 101:3 (2017), 406–416

Citation in format AMSBIB
\Bibitem{Bel17}
\by Ya.~I.~Belopol'skaya
\paper Probabilistic Models of the Dynamics of the Growth of Cells under Contact Inhibition
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 3
\pages 346--358
\mathnet{http://mi.mathnet.ru/mz11019}
\crossref{https://doi.org/10.4213/mzm11019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635427}
\elib{http://elibrary.ru/item.asp?id=28405144}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 406--416
\crossref{https://doi.org/10.1134/S0001434617030038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018847439}


Linking options:
  • http://mi.mathnet.ru/eng/mz11019
  • https://doi.org/10.4213/mzm11019
  • http://mi.mathnet.ru/eng/mz/v101/i3/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “International conference on stochastic methods (Abstracts)”, Theory Probab. Appl., 62:4 (2018), 640–674  mathnet  crossref  crossref  isi  elib
    2. Ya. I. Belopolskaya, A. O. Stepanova, “Stokhasticheskaya interpretatsiya sistemy MGD–Byurgers”, Veroyatnost i statistika. 26, Zap. nauchn. sem. POMI, 466, POMI, SPb., 2017, 7–29  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    References:99
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020